# SDR MASA200700764

- Difficulty date: November 1, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 14,821 hours, 12,822 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7263 ORD - REPORTED SERVICE DOOR  WILL NOT LOCK IN THE OPEN POSITION.  MX ADJUSTED THE LOCK ASSY.
